Skip to Content

What does it mean when the Anbesol gel turns white in your mouth after applying to sore area?

Responses (1)

csm76 16 Jun 2017

I was wondering the same thing. I have been using a liquid generic Anbesol and when I pull the applicator out of my mouth after rubbing it on my gums it is chalky white, almost hardened. I didn't know if it was a reaction caused by oxygen or perhaps because it may be expired. Sometimes if I spit afterwards small "chunks" of white are present. I will be watching for an answer as well.. thanks for the question!

Blakevictoria 25 Aug 2017

I also am having the same issue

kiwiaspartame 17 Sep 2017

Yoooo, Its been happening to me my whole life. I swish it around in me mouth, and whiteish tiny chunks always come out... the only thing I can think it is, is calcium. But who knows. Wish I had a legit answer.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions